Econometrica: May 1982, Volume 50, Issue 3

Two Stage Least Absolute Deviations Estimators

https://doi.org/0012-9682(198205)50:3<689:TSLADE>2.0.CO;2-0
p. 689-712

Takeshi Amemiya

In this paper the method of least absolute deviations is applied to the estimation of the parameters of a structural equation in the simultaneous equations model. A class of estimators called two stage least absolute deviations estimators is defined, their asymptotic properties are derived, and the problem of finding the optimal member of the class is considered.

Log In To View Full Content

Back